# SDR MALA040904

- Difficulty date: December 14, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 19,093 hours, 20,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, GALLEY SEAT TRACK PROFILE PN 7253721-495 IS CORRODED OUT OF LIMITS AT AFT OB END.  PART HAS BEEN REPLACED IAW SRM 51-40-21.  REFER TO EAMS WO NR 211236/TASK 1509 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 12/24/04.
